# SDR SWIA201440167

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 34,811 hours, 29,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, GEAR DISAGREE WARNING MESSAGE DURING GEAR RETRACTION.  RIGGED FWD NLG DOORS, AND CHECKED GAPS FOR NLG PROXIMITY SENSORS.  ALL GAPS GOOD IAW AMM.  PERFORMED GEAR SWING IAW AMM, OPS CHECK GOOD AT THIS TIME.
